Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 176919, 6 pages
http://dx.doi.org/10.1155/2014/176919
Research Article

Finite-Time Stability and Stabilization of Networked Control Systems with Bounded Markovian Packet Dropout

Department of Mathematics and Computational Science, Huainan Normal University, 238 Dongshan West Road, Huainan 232038, China

Received 7 January 2014; Accepted 25 February 2014; Published 23 March 2014

Academic Editor: Jinde Cao

Copyright © 2014 Yeguo Sun and Guanjun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Yeguo Sun, “Finite-time bounded and boundedness of networked control systems with random time delay and packet dropout,” 2017 36th Chinese Control Conference (CCC), pp. 7611–7615, . View at Publisher · View at Google Scholar
  • Jing Wang, Feng Li, Yonghui Sun, and Hao Shen, “On asynchronous l2-l∞ filtering for networked fuzzy systems with Markov jump parameters over a finite-time interval,” IET Control Theory and Applications, vol. 10, no. 17, pp. 2175–2185, 2016. View at Publisher · View at Google Scholar
  • Arezou Elahi, and Alireza Alfi, “Finite-time H∞ control of uncertain networked control systems with randomly varying communication delays,” ISA Transactions, vol. 69, pp. 65–88, 2017. View at Publisher · View at Google Scholar
  • Danfeng Luo, and Zhiguo Luo, “Uniqueness and Novel Finite-Time Stability of Solutions for a Class of Nonlinear Fractional Delay Difference Systems,” Discrete Dynamics in Nature and Society, vol. 2018, pp. 1–7, 2018. View at Publisher · View at Google Scholar
  • Alireza Alfi, and Arezou Elahi, “Finite-time H∞ stability analysis of uncertain network-based control systems under random packet dropout and varying network delay,” Nonlinear Dynamics, vol. 91, no. 1, pp. 713–731, 2018. View at Publisher · View at Google Scholar